I Feel So Icky…

Honestly I came on here to vent today. FYI TMI to follow…

Side effects of metformin include:

physical weakness (asthenia)

diarrhea

gas (flatulence)

symptoms of weakness, muscle pain (myalgia)

upper respiratory tract infection

low blood sugar (hypoglycemia)

abdominal pain (GI complaints), lactic acidosis (rare)

low blood levels of vitamin B-12

nausea

vomiting

chest discomfort

chillsdizziness

bloating/abdominal distention

constipation

heartburn

https://www.rxlist.com/consumer_metformin/drugs-condition.htm#what_are_side_effects_of_metformin

METFORMIN HATES ME!!! I am so sick. One day I am constipated the next I have diarrhea. Gas is consistent, abdominal pain is nonstop. I am always nauseous, get heartburn easily, have chest discomfort. Not sure if its related but my nose is always stuffy and I am snoring now. My depression is starting to inch its way back into my life and I feel so drained physically and emotionally. It is taking everything in me to not give in and continue focusing on the positives. One thing I keep reminding myself of is that I am trying to take back my health. I go back to the Dr next week I am going to ask if there is an alternative medication I can take. Pray for me I feel like I am dying.

Positivity is a lifestyle!

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

This site uses Akismet to reduce spam. Learn how your comment data is processed.